MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; implantable cardioverter defibrillator (ICD)
Model Number E160
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the health care professional (hcp) requested a review of reports for this implantable cardioverter defibrillator (icd).The hcp suspected this icd delivered anti-tachycardia pacing (atp) and shocks for what appeared to be supraventricular tachycardia (svt) with rapid ventricular response (rvr).Technical services (ts) reviewed the data and noted the rhythm did appear to be svt with rvr and recommended the patient follow up with cardiology.No additional adverse patient effects were reported.This icd remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
INCEPTA? ICD
Common Device Name
implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50786653
Report Number2124215-2026-49307
Device Sequence Number18770557
Product Code LWP
UDI-Device Identifier00802526480751
UDI-Public(01)00802526480751(17)160508
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/08/2016
Device Model NumberE160
Device Catalogue NumberE160
Device Lot Number110107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured05/16/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale